New to Latuda - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 04-11-2019, 04:48 AM #1
Hk0704's Avatar
Hk0704 Hk0704 is offline
New Member
 
Member Since: Apr 2019
Location: Colorado
Posts: 5
Hk0704 Hk0704 is offline
New Member
Hk0704's Avatar
Hk0704 has no updates.
 
Member Since: Apr 2019
Location: Colorado
Posts: 5

Smirk New to Latuda

My doctor switched me from Abilify to latuda just a few days ago. I was experiencing EP symptoms from the abilify so he wanted to make the switch. I am nervous because the ability worked so well for me, but the side effects were terrible after a while. I took latuda the other morning and was so tired all day, I was nodding off during therapy. I took it last night as recommended and I fell asleep quick, but here I am at 3am wide awake and feel manic. Could all this med switching be messing up my sleep patterns? Thanks!
Hk0704 is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:

advertisement
Old 04-24-2019, 08:03 PM #2
Skeezyks's Avatar
Skeezyks Skeezyks is offline
Apparition
 
Member Since: Oct 2015
Location: L'Etoile du Nord
Posts: 17,330
Skeezyks Skeezyks is offline
Apparition
Skeezyks's Avatar
Skeezyks has no updates.
 
Member Since: Oct 2015
Location: L'Etoile du Nord
Posts: 17,330 (SuperPoster!)

3 yr Member
12.8k hugs
given
PC PoohBah!
Smile Re: New to Latuda

You posted this quite a few days ago now. Hopefully your sleep-related problems have gone by the wayside. I'm certainly no expert with regard to the effects of psych med's. There are others, here on PC, who know much more about it than I. But from what experience I have had I would say absolutely both starting new med's as well as changing med's can mess with a person's sleep.

I recall the first time I was on a hospital psych ward, they put me on Effexor. The first night I was on it I was so jittery all I did was pace the whole night. The next day the psychiatrist switched me to Effexor XR. And after that I was better. But I've had sleep-related problems with other psych med's as well. So whenever I have gone onto a new med, or started to switch med's, I've always asked my prescriber for a prescription for a sleep medication just in case. Typically what I have taken has been Trazadone.
__________________
Speak only if you can improve upon the silence.
Skeezyks is offline   Reply With QuoteReply With Quote
Old 04-24-2019, 09:56 PM #3
gina_re's Avatar
gina_re gina_re is offline
Grand Magnate
 
Member Since: Jun 2012
Location: East Coast
Posts: 3,447
gina_re gina_re is offline
Grand Magnate
gina_re's Avatar
gina_re is lost
 
Member Since: Jun 2012
Location: East Coast
Posts: 3,447

5 yr Member
3,672 hugs
given
PC PoohBah!
Default Re: New to Latuda

I was just prescribed latuda today. I'm supposed to come off of risperdal and onto latuda over the next few weeks. I'd also like to hear about others experiences with this drug.
gina_re is offline   Reply With QuoteReply With Quote
Old 04-25-2019, 08:11 AM #4
Hk0704's Avatar
Hk0704 Hk0704 is offline
New Member
 
Member Since: Apr 2019
Location: Colorado
Posts: 5
Hk0704 Hk0704 is offline
New Member
Hk0704's Avatar
Hk0704 has no updates.
 
Member Since: Apr 2019
Location: Colorado
Posts: 5

Default Re: New to Latuda

Quote:
Originally Posted by Skeezyks View Post
You posted this quite a few days ago now. Hopefully your sleep-related problems have gone by the wayside. I'm certainly no expert with regard to the effects of psych med's. There are others, here on PC, who know much more about it than I. But from what experience I have had I would say absolutely both starting new med's as well as changing med's can mess with a person's sleep.

I recall the first time I was on a hospital psych ward, they put me on Effexor. The first night I was on it I was so jittery all I did was pace the whole night. The next day the psychiatrist switched me to Effexor XR. And after that I was better. But I've had sleep-related problems with other psych med's as well. So whenever I have gone onto a new med, or started to switch med's, I've always asked my prescriber for a prescription for a sleep medication just in case. Typically what I have taken has been Trazadone.
Believe it or not. After my second day on this med when I made this post on PC, I had to go to the ER for Serotonin Syndrome from adding the Latuda. It was so scary, so I am officially off of the Latuda.
Hk0704 is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 05-01-2019, 01:45 AM #5
Wonderfalls Wonderfalls is offline
Veteran Member
 
Member Since: Jul 2016
Location: Midwest
Posts: 726
Wonderfalls Wonderfalls is offline
Veteran Member
Wonderfalls has no updates.
 
Member Since: Jul 2016
Location: Midwest
Posts: 726

2 yr Member
16 hugs
given
Default Re: New to Latuda

That's very weird since you were on Abilify before. Was there an overlap, do you think? I spent a week in the hospital with what may have been serotonin syndrome (There was disagreement, but they took me off the SSRI I was on--with Latuda--I recovered and they sent me home without an official diagnosis.) For the other poster just starting Latuda, I've been on it for 4 or 5 years. At first I had severe akathisia, but the beta blocker propranolol has taken care of that.) I haven't had any real side effects since or manic episodes. Latuda has never affected my sleep one way or the other.
Wonderfalls is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 01:35 PM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.